# SDR ASOA2015012212069

- Difficulty date: December 20, 2014
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 35,037 hours, 31,724 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LINTEL AFT BRACKET ATTACHED TO PRESSURE BULKHEAD CRACKED, REMOVED THE BRACKET.    INSTALLED A NEW BRACKET IAW SRM 51-40-11, SRM 51-42-21.
